# SDR VTZA96387

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370MT
- Make and model: Bag JETSTM3201
- Aircraft serial: 800
- System (JASC): 6120 · Propeller Controlling System
- Part: Monopole
- Part number: 1680640
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6592 - IAD-AVP - DURING CLIMB, MADE A UNSCHEDULED LANDING DUE TO LEFT EGT FLUCTUATES OF 20 PERCENT, NO FLUCTUATION WITH SRL OFF.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENT.  MANTENANCE OPENED DMI 07255, MEL 77-2 ON SRL, MAINTENANCE CLOSED DMI 07255 BY REMOVING AND REPLACING PROP GOV MONOPOLE.  OPS CHECK OK, AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
